# SDR QXEA0000855

- Difficulty date: April 1, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-  FUSELAGE SKIN CRACKED IN TWO PLACES AT RIVETS BETWEEN FRAMES 19976 AND 20075 AND STRINGERS 40 AND 39.  REPAIRED IAW HORIZON AIR EA 4-53-1084.
